# SDR AALA20100714TUL07

- Difficulty date: July 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N650AA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 59,798 hours, 20,562 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIRS ON PRESSURE DECK DON"T EXTEND UNDER AFT ANGLE AT STA 1720.  INSTALLED DOUBLER ON AFT PRESSURE DECK AT STATIONS 1712 TO 1720 LEFT BUTTLINE 46 TO RIGHT BUTTLINE 40 IAW SRM 53-60-51-2R 2.
